# SDR DXTA2021102150600

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 13,003 hours, 8,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR: AN ODOR OF EXHAUST FUMES AFTER TAKEOFF UP TO 12,000 FEET WITH APU OFF.  WHILE IN FLIGHT IF THE THROTTLES ARE ADVANCED CLOSE TO MCT WILL RECEIVE ODOR OF EXHAUST FUMES FOR APPROXIMATELY 20 TO 30 SECONDS THEN DISSIPATES. // SIGNOFF // AS REQUESTED REPOSITIONED AC TO THE ALPHA RUNUP AREA TO COMPLY WITH HIGH ENGINE POWER RUNS AT VARIOUS SETTINGS NO ABNORMALITIES NOTED CONTACTED TROY@ CESSNA INFORMED HIM WITH FINDINGS HE AGREED WITH THE CORRECTIVE ACTION TAKEN NO FURTHER MX ACTION REQUIRED IAW PW306D EMM71-00-00.
